Record number :
1584302
Title of article :
ℓ-Ring aspects of compactification in pointfree topology
Author/Authors :
Banaschewski، نويسنده , , Bernhard and Sioen، نويسنده , , Mark، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2014
Pages :
10
From page :
209
To page :
218
Abstract :
This paper primarily provides a description of all compactifications of a completely regular frame L in terms of certain sub-ℓ-rings of the ℓ-ring R L of its real-valued continuous functions, and then obtains the corresponding result in the setting of zero-dimensional frames where the integer-valued continuous functions play the relevant rôle. Further, the related classical description of the compactification of a Tychonoff space is shown to be a straightforward consequence of the present pointfree result. The basic tool used here is the adjointness of the function ring functors involved – a feature not considered in the classical case.
Keywords :
?-Ring , frame , Compactification , Pointfree topology
Journal title :
Topology and its Applications
Journal title :
Topology and its Applications
Serial Year :
2014
Link To Document :
بازگشت